| Model Number |
FNT685 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); No Code Available (3191)
| Date of Event |
10/26/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).Peri-implantitis: a summary investigation has been completed for peri-implantitis events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for these events have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of a manufacturing or design defect that might lead to peri-implantitis occurring and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported that the implants was removed due to peri-implantitis.Site presented inflammation.In the xrays doctor discovered bone loss and no complete stability with the implants.
Event or Problem Description
No further event information is available at the time of this report.
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).